# SDR AALA20090708TUL05

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 63,897 hours, 33,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOPERATIVE STATION 243.  REMOVED AND REPLACED BATTERY PACK PER 33-60-98-04.
